question-icon

What causes painful vagina and nausea after having intercourse?

default
Posted on Thu, 21 May 2015
Question: I made LOVE to my husband first time after marriage and from yesterday till today right now i am feeling very sick . I am feeling Nausea and having headache and feeling like vomiting and could not even vomit . Not feeling like eating anything . I am already weak only 40 kgs weight height 5" 3't. My vagina is hurting and it is feeling like my stomach from Vagina to the upper half of the body is having swelling.
doctor
Answered by Dr. Pavan Kumar Gupta (2 hours later)
Brief answer...seems to be due to physical and emotional stress of first time sex
Detailed answer...
Hello,
Thanks or the query.
I have read your query and understand your problem.
I think your symptoms are due to the intense pain caused by the first time sex with your husband along with associated stress.There is nothing to worry as this should settle soon.
What to do...
Take PANTOPROZOLE 40 mg once a day on empty stomach for few days.This should settle your nausea and vomiting.
Apply hot pad on your lower abdomen
Take ibuprofen 400 mg twice a day for 3-4 days.It would settle your pain.
Whenever you do sex next time,make sure that proper lubrication is used  so that there is no pain in penetration.
You should be all right in next few days.
I hope it helps,however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6704 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes painful vagina and nausea after having intercourse?

Brief answer...seems to be due to physical and emotional stress of first time sex Detailed answer... Hello, Thanks or the query. I have read your query and understand your problem. I think your symptoms are due to the intense pain caused by the first time sex with your husband along with associated stress.There is nothing to worry as this should settle soon. What to do... Take PANTOPROZOLE 40 mg once a day on empty stomach for few days.This should settle your nausea and vomiting. Apply hot pad on your lower abdomen Take ibuprofen 400 mg twice a day for 3-4 days.It would settle your pain. Whenever you do sex next time,make sure that proper lubrication is used  so that there is no pain in penetration. You should be all right in next few days. I hope it helps,however you may revert to me for any further query. Best of luck Thanks